Differential and Integral Equations

Stability for a class of semilinear parabolic equations

Anna Buttu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We state a global existence and decay result for a class of semilinear evolution equations in a Banach space. The result is applied to semilinear parabolic equations of second and fourth order in $[0, \infty)\times \Bbb R^n.$

Article information

Differential Integral Equations, Volume 8, Number 5 (1995), 1145-1156.

First available in Project Euclid: 20 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34G20: Nonlinear equations [See also 47Hxx, 47Jxx]
Secondary: 34D99: None of the above, but in this section 35B35: Stability 35K55: Nonlinear parabolic equations


Buttu, Anna. Stability for a class of semilinear parabolic equations. Differential Integral Equations 8 (1995), no. 5, 1145--1156. https://projecteuclid.org/euclid.die/1369056048

Export citation